MathSciNet Relay Station
MathSciNet bibliographic data
MR1308015 34L05 (33C45)
Jung, I. H.; Kwon, K. H.; Lee, D. W.; Littlejohn, L. L. Sobolev orthogonal polynomials and spectral differential equations. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3629–3643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement